MathSciNet Relay Station
MathSciNet bibliographic data
MR811552 (87g:58120) 58G12 (32C35 58G07)
Kashiwara, Masaki; Schapira, Pierre A vanishing theorem for a class of systems with simple characteristics. Invent. Math. 82 (1985), no. 3, 579–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement